# SDR AU510001841

- Difficulty date: August 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Condition: Failed
- Location: Exhaust
- Part time: 58,337 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL ON FLIGHT DECK.  INVESTIGATION FOUND THE FORWARD EQUIPMENT EXHAUST FAN FAILED.  FAN BEARINGS COLLAPSED AND ROTOR WORN OUT.
